MF研究者総覧

教員活動データベース

Periodicity in One-dimensional Finite Linear Cellular Automata

発表形態:
原著論文
主要業績:
その他
単著・共著:
共著
発表年月:
1993年
DOI:
会議属性:
指定なし
査読:
有り
リンク情報:
DOI : 10.1143/ptp/89.2.325

日本語フィールド

著者:
S. Tadaki and S. Matsufuji
題名:
Periodicity in One-dimensional Finite Linear Cellular Automata
発表情報:
Progress of Theoretical Physics 巻: 89 号: 2 ページ: 325-331
キーワード:
概要:
抄録:

英語フィールド

Author:
S. Tadaki and S. Matsufuji
Title:
Periodicity in One-dimensional Finite Linear Cellular Automata
Announcement information:
Progress of Theoretical Physics Vol: 89 Issue: 2 Page: 325-331


Copyright © MEDIA FUSION Co.,Ltd. All rights reserved.